# SDR 07FDEA03886

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 50,330 hours, 8,145 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP SECONDARY UPSTOP FITTING FOUND CRACKED.   10-04-07    REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
